A1 Journal article (refereed)
Isometric embeddings of snowflakes into finite-dimensional Banach spaces (2018)


Le Donne, E., Rajala, T., & Walsberg, E. (2018). Isometric embeddings of snowflakes into finite-dimensional Banach spaces. Proceedings of the American Mathematical Society, 146 (2), 685-693. doi:10.1090/proc/13778


JYU authors or editors


Publication details

All authors or editors: Le Donne, Enrico; Rajala, Tapio; Walsberg, Erik

Journal or series: Proceedings of the American Mathematical Society

ISSN: 0002-9939

eISSN: 1088-6826

Publication year: 2018

Volume: 146

Issue number: 2

Pages range: 685-693

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: http://doi.org/10.1090/proc/13778

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63200

Web address where publication is available: https://arxiv.org/abs/1609.03377


Keywords: metric spaces; normed spaces; functional analysis; fractals


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2


Last updated on 2020-18-10 at 18:06